Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Loss of appetite, keratosis, rash on shins, frequent headaches, dizziness, body numbness, freezing on fingers and toes. Remedy?

Ive lost 35lbs since september, unintentionally. I have lost my appetite . I eat here and there, but cant force myself to eat when hungry, I get sick. Ive had keratosis on my upper thighs for several years, however ive developed a rash similar down the front of my shins, lower back,stomach. This stared around september as well. Frequent headaches in the temples, diziness to where my eyes see black and face/body gets numb every time I stand (even when done slowly). Extremem fatigue , fingers and toes always freezing. Sudden hot flashes with red hot cheeks and ears. Had horrible chest pain that sent me to the er. Every day I wake up wondering what is going to gnaw at me enough to take all my attention and focus on that. My doctor gave me a handout on dry skin and told me to eat to gain weight. Not so simple. Er did ct scan/xray/ekg of chest, all looked clear. Cant do this anymore, im tired.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
tese are food related
as we take food to get anergy but in some patients it start recting with body to give negetive results and all systema are involved leading to these problems
get lood serum test for milk wheat potato chana egg nuts rice and withdraw from diet and after few weekof withdrawing foods coming in results your problem will be solved even tireness
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor